# SDR 9WGA2025082254630

- Difficulty date: July 25, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CENTER WING UPPER PANEL CORRODED AT LH APPROX STA 1214, XCW 3.0 AT S-17.  AFTER FURTHER EVALUATION OF BLENDED AREA AT LH APPROX STA 1214, XCW 3.0 AT S-17, BOEING FOUND BLENDED OUT LOCATION ACCEPTABLE AS A PERMANENT REPAIR IAW MD-11, MESSAGE: WGN-WGN- 25-0035-4C.  THE AIRCRAFT APPROVED FOR RETURN TO SERVICE.
